MathSciNet Relay Station
MathSciNet bibliographic data
MR2734118 93B03 (65G40 93B60)
Xu, Ming; Chen, Liangyu; Zeng, Zhenbing; Li, Zhi-bin Reachability analysis of rational eigenvalue linear systems. Internat. J. Systems Sci. 41 (2010), no. 12, 1411–1419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement